if so what are the effects
11 Jan 2011
Hi, yes it is. Have you taken this amount? The symptoms you would probably experience first hand would be;
sinus tachycardia, hot dry skin, dry mouth and tongue, dilated pupils and urinary retention. An overdose of amitriptyline is more dangerous if taken at doses of 750mg upwards but 400mg is still dangerous. I take this med and i am on 50mg a night, which is considered a reasonably high dose.
Check out this website for a full list of side effects/overdose effects; http://www.mhra.gov.uk If you have taken an overdose contact your doctor or nearest ER now!
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a 71 year old woman. I have pain in my back and legs. I was in an accident in 1990 and fractured 2 vertebrae in my neck. It's healed now. ...
1 answer • 9 Feb 2010
... abrutly stopped giving her the Amitriptyline for five days. She began having horrible headaches and aggitation, and then I noticed my mistake. I ...
2 answers • 6 May 2012
Also 10 mg of Amitriptyline, Ibuprofen 800 mg and 400 mg of Gabapentin and 800 mg of Gabapentin and Oxycodone- Acetaminophen 5-325 and Novolin R 100 ...
2 answers • 23 Feb 2013